drupal statistics module

Jump to content


hair loss radio

Photo

Minioxidil 5%


  • Please log in to reply
3 replies to this topic

#1 munkychunks

munkychunks

    Member

  • Members
  • PipPip
  • 16 posts

Posted 10 February 2009 - 03:10 PM

Afternoon,

First of all, it is working splendidly (the topical water like solution). However, I am getting a lot of dandruff.
Is this normal?

I am considering switching to the foam to reduce dandruff but was wondering if this is going to have a negative effect (i.e. less growth)

Answers on a postcard please

Thanks

#2 Pondle

Pondle

    Advanced Member

  • Members
  • PipPipPip
  • 491 posts

Posted 10 February 2009 - 11:07 PM

Scalp irritation is one of the most commonly reported problems with minoxidil. The foam version contains none of the propylene glycol used in the original lotion, so some claim that the foam is potentially less irritating. That said, propylene glycol is widely used in cosmetics and poses no problem at all for most people.

#3 joe101

joe101

    Advanced Member

  • Members
  • PipPipPip
  • 314 posts

Posted 10 February 2009 - 11:24 PM

you could try using Nizorelle/Nizoral which is an anti-dandruff and one of the Big 3

Finasteride 1mg

Revita and Nizoral Shampoos

 


#4 spex

spex

    Advanced Member

  • Members
  • PipPipPip
  • 4,557 posts

Posted 19 February 2009 - 04:15 PM

QUOTE
you could try using Nizorelle/Nizoral which is an anti-dandruff and one of the Big 3


Not to regularly though as that will dry your scalp out too dry.gif
Consultant and Showcase for Dr Feller and Dr Lindsey and Beauty Medical's SMP.

All opinions expressed are my own.Website : www.spexhair.com

My Hair Loss Education project : MaximumHair MinimumLoss.com


Posted Image




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users